Life is Grand!!!

Tuesday, April 05, 2005

Clomid

I visited my ob-gyn yesterday to discuss my blood work results. She talked about me possibly going on Clomid to regulate my cycles. I am definitely not sure about this. I have recently been reading up on this drug and I have not been impressed. Sure, the drug works...sometimes. But, taking the drug actually decreases a person's chances to conceive! How crazy is that?

I have gone through some infertility blogs and everyone who has taken Clomid have not gotten pregnant. They also had some terrible side effects. Most of the woman had really bad hot flashes and cramps. But, in other blogs the woman suffered through the side effects to conceive...and then lose the baby. I don't want to go through that!

I am just not sure if Clomid is worth it. If I decide to give it a try, my doctor will only let me use it for three months. If I am not pregnant at the end of that time, then I will go off the drug.

So, my question to you is...should I risk the side effects(ovarian enlargement, hot flushes, abdominal-pelvic discomfort/distention/bloating, nausea and vomiting, breast discomfort, visual symptoms, headache, abnormal bleeding, intermenstrual spotting) to possibly become pregnant? Do you have any advice for me concerning this drug? Would I be a crazy person to go on Clomid?

2
Blogger ghraper said...

Fuhgidaboudit!

April 06, 2005 8:21 AM

 
Blogger loelsh said...

I honestly don't have any advice for you. All I can say is that I know a girl (from Logos) that had a difficult time conceiving and started taking clomid and got pg the first month. I will pray for you guys that you will make the right decision, whatever it may be.

April 06, 2005 10:56 AM

 

Post a Comment

<< Home